Trielliptic modular curves $X_1(N)$ (Q5058638): Difference between revisions

From MaRDI portal
ReferenceBot (talk | contribs)
Changed an Item
Normalize DOI.
 
Property / DOI
 
Property / DOI: 10.4064/aa220527-7-10 / rank
Normal rank
 
Property / DOI
 
Property / DOI: 10.4064/AA220527-7-10 / rank
 
Normal rank

Latest revision as of 15:46, 30 December 2024

scientific article; zbMATH DE number 7635984
Language Label Description Also known as
English
Trielliptic modular curves $X_1(N)$
scientific article; zbMATH DE number 7635984

    Statements

    Trielliptic modular curves $X_1(N)$ (English)
    0 references
    0 references
    21 December 2022
    0 references
    trielliptic modular curves
    0 references
    trielliptic maps
    0 references

    Identifiers